ISSN 1305 - 5550

Quick Search




Digoxin Intoxication: A Case Report [GKD Anest Yoğ Bak Dern Derg]
GKD Anest Yoğ Bak Dern Derg. 2011; 17(3): 74-76 | DOI: 10.5222/GKDAD.2011.074

Digoxin Intoxication: A Case Report

Ümit Yaşar Tekelioğlu1, Selim Suzi Ayhan2, Abdullah Demirhan1, Serkan Öztürk2, Akcan Akkaya1, İsa Yıldız1, Hasan Koçoğlu1
1Md, Department Of Anesthesiology And Reanimation, Abant İzzet Baysal University Medical School
2Departman Of Cardiology, Abant İzzet Baysal University Medical School

Digoxin is one of the most commonly used cardiac positive inotropic agents. The therapeutic and toxic dose ranges of digoxin are narrow. Therefore, digoxin intoxication may develop easily. Serum digoxin levels of 2 ngmL-1 or higher cause toxic signs. We aimed to share treatment and management of a patient who swallowed 3 boxes of digoxin for suicidal purposes and presented with life-threatening arrhythmias, in the light of current literature.

Keywords: digoxin intoxication, ventricular fibrillation, suicide

Digoksin İntoksikasyonu: Olgu sunumu

Ümit Yaşar Tekelioğlu1, Selim Suzi Ayhan2, Abdullah Demirhan1, Serkan Öztürk2, Akcan Akkaya1, İsa Yıldız1, Hasan Koçoğlu1
1Abant İzzet Baysal Üniversitesi Tıp Fakültesi Anesteziyoloji Ve Reanimasyon A.d.
2Abant İzzet Baysal Üniversitesi Tıp Fakültesi Kardiyoloji A.d.

Digoksin en sık kullanılan kardiyak pozitif inotropik ajandır. Digoksinin terapötik ve toksik doz aralığı dardır. Bu nedenle digoksin intoksikasyonu kolaylıkla gelişebilir. Digoksin serum düzeyi, 2 ng ml-1’nin üzerinde toksik bulgulara neden olur. Bu sunumda, öz kıyım amaçlı 3 kutu digoksin kullanan hastada hayatı tehdit eden aritmileri ve bu aritmilerin tedavi ve yaklaşımını güncel literatür eşliğinde paylaşmayı amaçladık.

Anahtar Kelimeler: digoksin intoksikasyonu, ventriküler fibrilasyon, öz kıyım

Ümit Yaşar Tekelioğlu, Selim Suzi Ayhan, Abdullah Demirhan, Serkan Öztürk, Akcan Akkaya, İsa Yıldız, Hasan Koçoğlu. Digoxin Intoxication: A Case Report. GKD Anest Yoğ Bak Dern Derg. 2011; 17(3): 74-76

Corresponding Author: Ümit Yaşar Tekelioğlu, Türkiye
LookUs & Online Makale